MathSciNet Relay Station
MathSciNet bibliographic data
MR2832940 (2012g:34123) 34D23 (34C11 37N25 92D30)
Liu, Xiangdong; Wang, Hui; Hu, Zhixing; Ma, Wanbiao Global stability of an HIV pathogenesis model with cure rate. Nonlinear Anal. Real World Appl. 12 (2011), no. 6, 2947–2961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement